# SDR DALA1115049223

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663527
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT TIE DOWN TRACK FROM STA 1060 TO STA 1155, WITH SURFACE CORROSION.  COMPLIED WITH W/O 2003107 ITEM 0091.  REMOVED AFT CARGO COMPT LT TIE DOWN TRACK FROM STA 1060 TO STA 1155.  REF SRM 51-30-05.  INSTALLED NEW TIE DOWNTRACK AND SPLICE REF SRM 51-30-05 AND 53-40-01.
